National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276931

Case Details

VAERS ID: 276931 (history)  
Age: 18.0  
Gender: Female  
Location: Washington  
Vaccinated:2007-03-01
Onset:2007-03-01
   Days after vaccination:0
Submitted: 2007-04-13
   Days after onset:42
Entered: 2007-04-16
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Dizziness, Dyspnoea, Electrocardiogram ambulatory, Electrocardiogram normal, Electroencephalogram, Hyperhidrosis, Laboratory test, Pain in extremity, Palpitations, Vaccine positive rechallenge, Ventricular extrasystoles
SMQs:, Anaphylactic reaction (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Ventricular tachyarrhythmias (narrow), Acute central respiratory depression (broad), Pulmonary hypertension (broad), Cardiomyopathy (broad), Vestibular disorders (broad), Tendinopathies and ligament disorders (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness: Drug hypersensitivity
Preexisting Conditions: Unknown
Diagnostic Lab Data: Electrocardiogram; electrocardiogram, 5/??/07, normal; diagnostic laboratory, 05/??/07, EKG halter monitor test; electroencephalography
CDC Split Type: WAES0703USA05551

Write-up: This is in follow-up to report (s) previously submitted on 4/13/2007. Information has been received from a nurse concerning her daughter an 18 year old female who in February 2007, was vaccinated with Gardasil vaccine (yeast) (dose and date not provided). Subsequently the patient experienced heart palpitations that disappeared after 2 weeks. The patient did seek unspecified medical attention and had an electrocardiogram performed, results not available. Subsequently, the patient recovered from heart palpitations. Information has been received from a nurse concerning her 18 year old daughter with an allergy to ALEVE who in March 2007 (also reported as February 2007), was vaccinated with a first dose of GARDASIL. Concomitant therapy included hormonal contraceptives (unspecified). Within 24 hours of vaccination, the patient experienced heart palpitations that dissappeared after 2 weeks. It was also reported in follow-up that the patient developed shortness of breath and dizziness. The patient did seek unspecified medical attention and had an electrocardiogram performed, results not available. Subsequently, the patient recovered from heart palpitations, shortness of breath and dizziness. In follow-up it was reported that on 08-MAY-2007 or 09--MAY-2007, the patient was vaccinated with a second dose of GARDASIL. Three to four hours post-vaccination (also reported as within 8 hours), at dinner time, the patient developed sweating, severe heart palpitations, dizziness and shortness of breath (also reported as "similar symptoms" as with the first dose). The patient''s mother also stated that the patient''s arm was very sore. The patient went to the local emergency room. An EKG was performed and the results were normal, however, the patient was given an EKG halter moniter to wear for 24 hours. An EEG was also performed (results unknown). The patient was seen by a cardiologist. The heart palpitations contnued for days and after about 1 week, the patient recovered from the heart palpitations. At the time of this report, the results of the EKG halter monitor test were not available. The patient''s gynecologist thought that this was an isolated incident. The patient was not hospitalized. The patient was subsequently diagnosed with premature ventricular contractions (PVCs) without true tachycardia. The patient had no history of PVCs but her mother was currently on medications for PVCs. It was stated that the patient will not received the third dose of GARDASIL. At the time of this report, the outcome of the sweating, PVCs dizziness and shortness of breath was unknown and the patient had not recovered from the very sore arm. No product quality complaint was involved. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276931


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166